# SDR AALA201606079011

- Difficulty date: May 7, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 64,319 hours, 23,790 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175500000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  AFT GALLEY FLOOR PANEL 261DF HAS DELAMINATION.  REPLACED FLOOR PANEL 261DF IAW SRM 53-02-00-201, IRM 9701 REV G & EA 260481.
